Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Prescribed Becosule,Celin, Evian tablets. Which of them should be taken on weight training days?

Sir, Good Afternoon I am 46 years old and have recently jointed Gym. My Dietician has given me chart in which she has mentioned three tablets daily 1. is Becosule tablet before workout 2. is Celin 500 mg and 3. is Evion 400 I.U. which it to be taken on weight training days I just wanted to confirm that the tablets mentioned above will not harm in any way. Kindly advise.
Asked On : Tue, 20 Nov 2012
Answers:  1 Views:  2123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response

Thanks for asking.

All the three tablets are vitamins only , Vitamin B comples, Vitamin C and Vitamin E respectively.

Vit B and C are water soluble with no accumulation problem as exceess of it is excreted in the urine, long term Vit E can cause problems of overdose, but that too if you take for long periods.

Answered: Fri, 30 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor